Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Eventual disconjugacy of a linear differential equation. II


Author: William F. Trench
Journal: Proc. Amer. Math. Soc. 94 (1985), 629-635
MSC: Primary 34C10
MathSciNet review: 792274
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A sufficient condition is given for eventual disconjugacy of an $ n$th-order linear differential equation. The condition is weaker than one given in an earlier paper with the same title, and the conclusion is sharper.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0792274-4
Article copyright: © Copyright 1985 American Mathematical Society